You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Elliptic Curves and Dedekind Domains
Proceedings of the American Mathematical Society
Vol. 57, No. 2 (Jun., 1976), pp. 197-201
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2041187
Page Count: 5
You can always find the topics here!Topics: Algebra, Mathematical theorems, Mathematical rings, Curves, Integers
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Some results are obtained on the group of rational points on elliptic curves over infinite algebraic number fields. A certain naturally defined class of Dedekind domains, elliptic Dedekind domains, are described and it is shown that every countable abelian group can be realized as the class group of an elliptic Dedekind domain.
Proceedings of the American Mathematical Society © 1976 American Mathematical Society